On the ramification of modular parametrizations at the cusps - Archive ouverte HAL Access content directly
Journal Articles Journal de Théorie des Nombres de Bordeaux Year : 2016

On the ramification of modular parametrizations at the cusps

(1)
1
François Brunault
  • Function : Author
  • PersonId : 923270

Abstract

We investigate the ramification of modular parametrizations of elliptic curves over Q at the cusps. We prove that if the modular form associated to the elliptic curve has minimal level among its twists by Dirichlet characters, then the modular parametrization is unramified at the cusps. The proof uses Bushnell's formula for the Godement-Jacquet local constant of a cuspidal automorphic representation of GL(2). We also report on numerical computations indicating that in general, the ramification index at a cusp seems to be a divisor of 24.
Nous étudions la ramification aux pointes des paramétrisations modulaires des courbes elliptiques sur Q. Nous montrons que si le forme modulaire associée à la courbe elliptique est de niveau minimal parmi ses tordues par les caractères de Dirichlet, alors la paramétrisation modulaire est non ramifiée aux pointes. La preuve utilise la formule de Bushnell pour la constante locale de Godement-Jacquet d'une représentation automorphe supercuspidale de GL(2). Nous présentons également des calculs numériques indiquant qu'en général, l'indice de ramification en une pointe semble être un diviseur de 24.
Fichier principal
Vignette du fichier
ephiv2-preprint.pdf (417.78 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

ensl-00707488 , version 1 (12-06-2012)
ensl-00707488 , version 2 (13-12-2018)

Identifiers

Cite

François Brunault. On the ramification of modular parametrizations at the cusps. Journal de Théorie des Nombres de Bordeaux, 2016, 28 (3), pp.773-790. ⟨10.5802/jtnb.963⟩. ⟨ensl-00707488v2⟩
71 View
187 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More